# SDR SWIA202053554

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT CARGO DOOR CAM TRACK CROSSBEAM ASSEMBLY LOWER AFT BRACKET SECURING CROSSBEAM TO BULKHEAD CRACKED, AS MARKED.  C-CHECK RO 10/20/2020.  REMOVED AND REPLACED THE BRACKET FOR CARGO DOOR CAM TRACK AFT WITH NEW PART, INSTALLED NEW 6 EA HI-LITES, REF CRJ 200 SRM AND DWG.
